English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A new algorithm for the numerical solution of diffusion problems related to the Smoluchowski equation.

Nickel, B. (2000). A new algorithm for the numerical solution of diffusion problems related to the Smoluchowski equation. Zeitschrift für Physikalische Chemie, 214, 753-795.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-F909-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-C98C-2
Genre: Journal Article

Files

show Files
hide Files
:
600316.pdf (Publisher version), 649KB
Name:
600316.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Nickel, B.1, Author              
Affiliations:
1Department of Spectroscopy and Photochemical Kinetics, MPI for biophysical chemistry, Max Planck Society, ou_578624              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 233408
Other: 23193
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift für Physikalische Chemie
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 214 Sequence Number: - Start / End Page: 753 - 795 Identifier: -